General Question

markce's avatar

How to get rid of adrenaline?

Asked by markce (49 points ) June 23rd, 2009

I play badminton at a club once a week. After this, all night I can’t get to sleep because my whole body feels “tense”, I have tried stretching, walking, meditation, hot bath, TV. Any other ideas? Is there any medicine that gets rid of adrenaline build-up in the body?

Observing members: 0 Composing members: 0

14 Answers

knitfroggy's avatar

I don’t know about a medicine for getting rid of adrenaline but my son takes Melatonin every night to help him get to sleep. I like it because it’s natural and it really works well for him.

hungryhungryhortence's avatar

Sex, I know several people who have success finding calm afterwards.

Mtl_zack's avatar

[Removed by me]

nikipedia's avatar

There are some drugs that will mitigate the effects of adrenaline, but I think most doctors would be wary of prescribing them for this purpose because they have the potential for addiction.

Can you play badminton earlier in the day?

augustlan's avatar

I have no idea whether it would combat adrenaline, but Xanax calms me down.

jonsblond's avatar

Please don’t try to rely on medicine. Read a book. It will calm you.

DarkScribe's avatar

I really doubt that the problem is in excess of adrenaline, as although the body does produce adrenaline under various types of good and bad stress, the effects are usually quite short lived. For instance during surgery, where they use adrenaline to constrict blood vessels to reduce bleeding, they require new injections every half hour or so as the effects aren’t lasting. Possibly you should be looking to some other cause for your sleeplessness.

cookieman's avatar

Agreeing with @jonsblond. Before you take medication I would suggest trying:
• warm milk
• chamomile tea
• a neck and shoulder massage (administered by self or someone else)
• a leisurely stroll around the block
• masturbation
• read a book (as was mentioned)

IMHO, medication should be your last resort.

gooch's avatar

I agree with darkscribe it is not an adrenaline rush. You just have exercised which increases matabolism. Exercise earlier then you will not have that problem.

CMaz's avatar

Take a shot of Vicks NyQuil.

bcstrummer's avatar

CALM THE FUCK DOWN!!!!

LOL sorry, but really just sit and think for awhile about calming things or thinks that make you feel happy but don’t require you use energy

Garebo's avatar

You must be quite competitive, to get adrenaline rushes.
Last time I got one those it was after descending a mountain cliff in the rain. Once I reached camp, you could have put me in a morgue-I have never in my life been so exhausted

mattbrowne's avatar

Late evening exercise is not recommended because many people have trouble falling asleep. Leave a 3 hour buffer between the end of your exercise and going to bed.

kfmarani's avatar

i get awful adrenaline rushes when i perform violin, i take a natural subsitute (in the omega family) called Gaba-calm. Your body makes adrenaline and it makes other hormones that have the opposite effect of adrenaline. what you want is balance….When you have an adrenaline rush your body does not have enough of the calming hormone to compensate for the adrenaline. Gaba-calm is like the calming hormone.

Answer this question

Login

or

Join

to answer.

This question is in the General Section. Responses must be helpful and on-topic.

Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther